Factorization of generalized γ-generating matrices

The class of γ–generating matrices and its subclasses of regular and singular γ–generating matrices were introduced by D. Z. Arov in [8], where it was shown that every γ-generating matrix admits an essentially unique regular–singular factorization. The class of generalized γ-generating matrices was...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Datum:2017
1. Verfasser: Sukhorukova, O.
Format: Artikel
Sprache:English
Veröffentlicht: Інститут прикладної математики і механіки НАН України 2017
Schriftenreihe:Український математичний вісник
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/169379
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:Factorization of generalized γ-generating matrices / O. Sukhorukova // Український математичний вісник. — 2017. — Т. 14, № 4. — С. 575-594. — Бібліогр.: 20 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine
id irk-123456789-169379
record_format dspace
spelling irk-123456789-1693792020-06-12T01:26:18Z Factorization of generalized γ-generating matrices Sukhorukova, O. The class of γ–generating matrices and its subclasses of regular and singular γ–generating matrices were introduced by D. Z. Arov in [8], where it was shown that every γ-generating matrix admits an essentially unique regular–singular factorization. The class of generalized γ-generating matrices was introduced in [14,20]. In the present paper subclasses of singular and regular generalized γ-a theorem of existence of regular–singular factorization for rational generalized γ-generating matrix is found. 2017 Article Factorization of generalized γ-generating matrices / O. Sukhorukova // Український математичний вісник. — 2017. — Т. 14, № 4. — С. 575-594. — Бібліогр.: 20 назв. — англ. 1810-3200 http://dspace.nbuv.gov.ua/handle/123456789/169379 en Український математичний вісник Інститут прикладної математики і механіки НАН України
institution Digital Library of Periodicals of National Academy of Sciences of Ukraine
collection DSpace DC
language English
description The class of γ–generating matrices and its subclasses of regular and singular γ–generating matrices were introduced by D. Z. Arov in [8], where it was shown that every γ-generating matrix admits an essentially unique regular–singular factorization. The class of generalized γ-generating matrices was introduced in [14,20]. In the present paper subclasses of singular and regular generalized γ-a theorem of existence of regular–singular factorization for rational generalized γ-generating matrix is found.
format Article
author Sukhorukova, O.
spellingShingle Sukhorukova, O.
Factorization of generalized γ-generating matrices
Український математичний вісник
author_facet Sukhorukova, O.
author_sort Sukhorukova, O.
title Factorization of generalized γ-generating matrices
title_short Factorization of generalized γ-generating matrices
title_full Factorization of generalized γ-generating matrices
title_fullStr Factorization of generalized γ-generating matrices
title_full_unstemmed Factorization of generalized γ-generating matrices
title_sort factorization of generalized γ-generating matrices
publisher Інститут прикладної математики і механіки НАН України
publishDate 2017
url http://dspace.nbuv.gov.ua/handle/123456789/169379
citation_txt Factorization of generalized γ-generating matrices / O. Sukhorukova // Український математичний вісник. — 2017. — Т. 14, № 4. — С. 575-594. — Бібліогр.: 20 назв. — англ.
series Український математичний вісник
work_keys_str_mv AT sukhorukovao factorizationofgeneralizedggeneratingmatrices
first_indexed 2023-10-18T22:25:03Z
last_indexed 2023-10-18T22:25:03Z
_version_ 1796155461281513472